# SDR AALA201610249003

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 52,884 hours, 19,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT EXIT LIGHT COVER BROKEN AT ROW 27 A THRU C.  REPLACED EXIT LIGHT COVER PER AMM 33-50-00.
